I am in a clinical trial and have had some muscle tremors, jerking movements, sometimes severe, especially in my legs. Several times I have had jerking movements in my knees and my legs have given out. I am in a clinical trial so I am not sure if I am taking this drug, but I have not had these symptoms before. I also haven't seen this listed as a side effect.
I am on votrient for a few months know the only problem is diarrhea an I also had blood vessels on the side of my head which I had to get biosey for they thought it was temporal arithis but it came back normal got a scat acan last week tumors are shrinking thanks god ... I am on 400mg what is your dosage... anything higher was getting me sick but the 400 so far so good let
me know if it is votrient good luck
- Pazopanib Information for Consumers
- Pazopanib Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pazopanib (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2011 • 1 answer
My dad is about to start Votrient for advanced renal cell carcinoma , has had round of stereotactic?
Posted 11 May 2011 • 2 answers
Posted 21 Oct 2012 • 3 answers
Posted 18 Nov 2012 • 1 answer
Posted 27 May 2016 • 2 answers